It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[COLOR=Indigo]Hello all, I am new to the board but I have been going crazy trying to adjust to life with out Zoloft so I have been searching for answers. I was on Zoloft for 2 years for anxiety. I was taking 100mg and went down to 50 fo about a month 25 for about a week and I have been Zoloft free for 2 weeks. I have been having horrible feelings of dizziness :dizzy: and those zings everyone keeps talking about. Sometime I have zaps through my entire body. My mood has been up and down however I feel like I am starting to stabalize a bit mentally it's the physical feelings that are driving me crazy. Sometimes I feel like I could fall asleep standing up. My vision has been blurred too....wierd.

My question...I have already been off for two weeks is it worth it at this point to begin a low dosage again or will these symptoms subside in the near future. I don't want to go through this again and I don't want to replace my Zoloft with another med. Any suggestions or advice would be great!! Thanks![/COLOR]
I hate to break this to you...but I felt those effects for a month or two. Mudhound is right, everyone is different. it depends on your last dosage and such. you're supposed to taper off your dosage. I'm assuming you just went cold turkey? well...no i just read your post....your one week on 25 was not enough, the more abruptly you go from some to nothing, the longer the withdrawal will last....good luck, and dont worry, it WILL go away!
Well thats actually a relief because the symptoms are not gone and it's been almost 3 weeks now. I didn't think one week on the 25 seemed like enough but my doctor swore that was the reccommended dosage from the mfg. I guess the mfg never had an anxiety attack :)

Some days I am starting to feel like myself again and others I just want to go back to bed and hope for a better tomorrow.
I was down to 3 or 4 mg's of zoloft when I stopped and still suffered from withdrawal for about 9 or 10 weeks, then I had to restart it on the doctors advise to stop the symptoms.

[QUOTE=agrounds]Well thats actually a relief because the symptoms are not gone and it's been almost 3 weeks now. I didn't think one week on the 25 seemed like enough but my doctor swore that was the reccommended dosage from the mfg. I guess the mfg never had an anxiety attack :)

Some days I am starting to feel like myself again and others I just want to go back to bed and hope for a better tomorrow.[/QUOTE]





All times are GMT -7. The time now is 08:04 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!